Skip to content
Severe Itching and Pain in Feet After Pedicure
avatar
amandas2 posted:


I have been tormented by and unable to sleep because of sharp, stinging pain and itchiness in my feet that has lasted for two weeks, and escalated in the last three days. It started after I got a pedicure (I think due to the wax, I have had reactions before, but nothing quite so severe) and at the time it was just redness, inflammation and itchiness.

With medication and icing it seemed to be getting better, but suddenly took a turn for the worst in the last three days; I now have sharp, jabbing pains all over my feet, and some are so severe that my feet convulse, which understandably is keeping me from sleeping. My skin is turning a leathery texture, though I have no blisters and no rashes. I have tried aloe vera lotion, benedryl pills and topical spray, as well as icing, and nothing is helping.

What is happening to my feet? I need some relief as soon as possible so that I can finally get back to sleeping! Any advice or insight is greatly appreciated.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Eczema - Part IExpert
Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
Was this Helpful?
23 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.